# SDR ASAA2019041979047

- Difficulty date: April 17, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 35,204 hours, 10,374 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Terminal Block
- Condition: Unsecure
- Location: Autopilot
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT LEVEL CRUISE FLIGHT AUTOPILOT A DISENGAGED. AUTOPILOT A WOULD NOT RE-ENGAGE. COMPLETED FLIGHT ON AUTOPILOT B. GROUNDED - YES. DFCS SHOWS NUMEROUS FAULTS ASSOCIATED WITH SMYDC-1 MSG 22-11081 FOR CH A THROUGH OUT FAULT HISTORY. NO SMYDC FAULT ON CDS BITE OR HGS. NUMEROUS FAULTS ON GPWS FOR SMYDC THAT MATCHED FLT LEGS WITH DFCS. POWER REMOVED FROM A/C, DURING CONTINUITY CKS FOUND W0111-2051R-24 LOOSE AT TB1109. WIRE REMOVED FOR INSPECTION, NO DEFECTS NOTED, REINSTALLED ON TB1109, VERIFIED SECURED ON TERMINAL BLOCK REF WDM 27-32-12. REINSTALLED SMYDC-1, GPWS, & FCC-A COMPUTER REF B737-800 AMM 27-32-42, 34-46-01, 22-11-33, ALL INSTALLATION TEST PASSED. DFCS LRU & LAND VERIFY PASSED.
